Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 374, NWS Springfield, MO

July 3, 20114 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 3, 2011, 6:00 PM CDT for 4 counties in Missouri. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2011, 6:00 PM CDT (23:00 UTC)
Expired
Jul 3, 2011, 6:30 PM CDT
In force
30 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barton County, MO, Cedar County, MO, Dade County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 87 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 6:20 PM CDTTSTM WND DMG4 N Irwin, MOSTEEL HIGHWAY SIGN BOLTS SHEARED BY HIGH WINDS AND SIGN WAS BLOWN OVER ONTO ROAD.
Jul 3, 6:22 PM CDTTSTM WND DMG3 N Sheldon, MOLARGE METAL SIGN BLOWN OVER ON HIGHWAY 71 AT COUNTY ROAD DD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1800 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS53 KSGF 032300
SVRSGF
MOC011-039-057-217-040000-
/O.NEW.KSGF.SV.W.0374.110703T2300Z-110704T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT SUN JUL 3 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN DADE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 700 PM CDT.

* AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR BRONAUGH...OR 8 MILES NORTH OF VERDELLA...
  MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BRONAUGH...FILLEY...HANNON...IRWIN...
  JERICO SPRINGS...MILFORD...MILO...MONTEVALLO...MOUNDVILLE...
  OLYMPIA...OSKALOOSA...SHELDON...SYLVANIA AND VERDELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3775 9392 3748 9403 3764 9461 3784 9455
TIME...MOT...LOC 2301Z 281DEG 17KT 3771 9447
WIND...HAIL 60MPH 1.00IN

$$

LINDENBERG
2 follow-up statements
190 
WWUS53 KSGF 032319
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 PM CDT SUN JUL 3 2011

MOC011-039-057-217-040000-
/O.CON.KSGF.SV.W.0374.000000T0000Z-110704T0000Z/
BARTON MO-CEDAR MO-VERNON MO-DADE MO-
619 PM CDT SUN JUL 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN DADE...SOUTHERN VERNON...SOUTHWESTERN CEDAR AND
NORTHEASTERN BARTON COUNTIES...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES EAST OF BRONAUGH...OR 7 MILES
NORTHEAST OF VERDELLA...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.

LOCATIONS IMPACTED INCLUDE BRONAUGH...HANNON...IRWIN...JERICO
SPRINGS...MILFORD...MILO...MONTEVALLO...MOUNDVILLE...OLYMPIA...
SHELDON...SYLVANIA AND VERDELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3763 9455 3783 9446 3775 9392 3748 9403
TIME...MOT...LOC 2319Z 281DEG 17KT 3769 9436
WIND...HAIL 60MPH 1.00IN

$$

LINDENBERG
459 
WWUS53 KSGF 032330
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT SUN JUL 3 2011

MOC011-039-057-217-032340-
/O.CAN.KSGF.SV.W.0374.000000T0000Z-110704T0000Z/
BARTON MO-CEDAR MO-VERNON MO-DADE MO-
630 PM CDT SUN JUL 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DADE...SOUTHERN
VERNON...SOUTHWESTERN CEDAR AND NORTHEASTERN BARTON COUNTIES IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3763 9455 3783 9446 3775 9392 3748 9403
TIME...MOT...LOC 2330Z 281DEG 17KT 3768 9430

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:04 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jul 3, 2:04 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 PM CDT SUN JUL 3 2011

.DISCUSSION...
/ISSUED 130 PM CDT SUN JUL 3 2011/

A WEAK FRONT STALLED OVER CNTRL MO/EAST CNTRL KS...AND HAS BECOME REINFORCED
BY RAIN COOLED AIR TO SOME EXTENT. THIS HAS KEPT MOST OF THE FCST
AREA IN THE HOT/MUGGY AIR. TEMPERATURES ARE AGAIN APPROACHING 100
DEG F AT KJLN AND ARE IN THE LOW/MID 90S ELSEWHERE. LIKE YESTERDAY
LOWER DEW POINTS ARE KEEPING HEAT INDEX VALUES FROM GETTING WAY
OUT OF HAND...GENERALLY IN THE MID/UPPER 90S AT AIRPORT SITES AT 1
PM. CLOUD COVER AND CUMULUS DEVELOPMENT IS NOW HELPING TO SLOW THE
UPWARD DIURNAL TEMPERATURE TREND...BUT MOST AREAS SHOULD SEE 100
TO 105 DEG F HEAT INDEX VALUES BY LATE THIS AFTERNOON.

A SHORTWAVE OVER EASTERN NEB/EASTERN KS WITH CONVECTIVE CLUSTER
AHEAD OF IT OVER NORTHERN/CENTRAL MO WILL SHIFT E-SE THIS
AFTERNOON/TONIGHT. LOW LEVEL BOUNDARIES SOUTH OF THE CONVECTION INTO
WESTERN MO MAY SERVED AS A TRIGGER FOR CONVECTION THIS AFTERNOON.
STRONG/SEVERE CONVECTION HAS SKIRTED THE FAR NORTHERN CWFA WITH
THIS FEATURE...BUT WITH CONVECTIVE TEMPERATURE BEING REACHED...MAY
SEE DEVELOPMENT ALONG THIS BOUNDARY SHORTLY. ELSEWHERE...ISOLD
PULSE STORMS ARE AGAIN UNDERWAY OVER THE MO OZARKS. GIVEN THE
STRONG INSTABILITY WITH RUC PROGGED SOUNDINGS INDICATING 3000 J/KG
MLCAPES AND WITH SOME MID LEVEL DRY AIR (20-25 DEG K THETA-E
DIFFERENTIAL SFC-700/500MB)...HAIL/WIND WILL BE THE MAIN STORM
THREATS THROUGH THIS EVENING.

THE SHORTWAVE IS PROGGED TO MOVE SLOWLY SOUTHEAST TO THE BOOTHEAL
REGION BY 05/0000Z...SO OVERNIGHT CONVECTION NEAR OR JUST NORTH-
EAST OF THE CWFA WILL BE POSSIBLE THROUGH TONIGHT WHERE LOW LEVEL
CONVERGENCE IS MAXIMIZED. HAVE HIGHEST POPS OVER CNTRL MO TO COVER
THIS. ONCE THE SHORTWAVE MOVES E-SE OF THE REGION...WE MAY GET A
BREAK IN THE CONVECTION TUE-TUE EVENING. BUT WITH MORE ABUNDANT
SUNSHINE...PROGGED HEAT INDEX VALUES REACH THE 100-105 DEG F TUE
AFTERNOON.

WITH THE MAIN UPPER RIDGE AXIS OVER THE WESTERN CONUS...ANOTHER
SHORTWAVE AND ASSOCIATED SFC FRONT WILL MOVE THROUGH THE REGION
WED-WED NIGHT WITH ADDITIONAL CHANCES FOR TSTMS. AFTER THAT...SOME
NIGHTTIME CONVECTION MAY AFFECT AREAS NORTH OF THE
FRONT...GENERALLY FAVORING THE SW AND SOUTHERN CWFA DEPENDING ON
WHERE THE BAROCLINIC ZONE SETS UP. IN LATER PERIODS...BOTH THE GFS
AND ECMWF INDICATE THE UPPER RIDGE BUILDING BACK TO THE NORTHEAST
INTO THE AREA BY NEXT WEEKEND.

DSA

&&

.AVIATION...

FOR THE 18Z TAFS...A COLD/STATIONARY FRONT ACROSS CENTRAL MISSOURI
WILL CONTINUE TO ACT AS A FOCUS FOR STORM DEVELOPMENT THROUGH
FORECAST PERIOD. THERE WILL BE THE POTENTIAL FOR ISOLATED TO
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS
AFTERNOON AND INTO THE 4TH OF JULY. DESPITE THE FRONT...CURRENT
THINKING IS THAT COVERAGE WILL NOT BE SUFFICIENT FOR PREDOMINANT
CONVECTION IN THE TAFS AND HAVE USED VCTS OR CB INSTEAD. VFR
CONDITIONS WILL BE PREDOMINANT AS A RESULT...EXCEPT IF THUNDERSTORMS
DO IMPACT TERMINALS. WILL MONITOR AND UPDATE AS NEEDED IN THE
EVENT STORMS DO IMPACT AREA AERODROMES.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 3, 12:59 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT SUN JUL 3 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1259 PM CDT SUN JUL 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

LIMITED RISK FOR LIGHTNING.
LIMITED RISK FOR LARGE HAIL.
LIMITED RISK FOR DAMAGING THUNDERSTORM WIND.
ELEVATED RISK FOR EXTREME HEAT.

DISCUSSION...

A FRONT HAS STALLED OVER CENTRAL MISSOURI TODAY WITH SIGNIFICANTLY
COOLER AIR REMAINING NORTH OF THE REGION. HEAT AND HUMIDITY WILL
COMBINE TO PRODUCE AFTERNOON HEAT INDEX VALUES OF 100 TO 105 IN
MANY AREAS.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
OZARKS THIS AFTERNOON AND EVENING. STRONG INSTABILITY WILL ALLOW A FEW
STRONG TO SEVERE STORMS TO DEVELOP WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN POTENTIAL STORM THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...A FEW STRONG TO
SEVERE...WILL BE POSSIBLE AGAIN MONDAY. ANOTHER FRONT MOVING
SOUTH THROUGH THE REGION WILL BRING ADDITIONAL THUNDERSTORM
CHANCES WEDNESDAY AND THURSDAY.

NEAR OR ABOVE NORMAL TEMPERATURES CAN BE EXPECTED FOR THE UPCOMING
WEEK. HEAT INDEX VALUES ARE EXPECTED TO REACH 100 TO 105
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

LOCALIZED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, Jul 3, 4:05 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 PM CDT SUN JUL 3 2011

MOZ070-071-032130-
PHELPS MO-PULASKI MO-
405 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PULASKI AND WEST
CENTRAL PHELPS COUNTIES UNTIL 430 PM CDT...

AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DIXON...OR 12 MILES NORTH OF WAYNESVILLE...
MOVING EAST AT 15 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DIXON AND ST. ROBERT.

INTERSTATE 44 BETWEEN MILE MARKERS 158 AND 175 WILL ALSO BE IMPACTED
BY THIS STORM.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3802 9193 3781 9193 3781 9219 3802 9219
      3801 9197 3802 9196
TIME...MOT...LOC 2106Z 265DEG 12KT 3800 9213

HATCH
Special weather statement, Jul 3, 4:37 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 PM CDT SUN JUL 3 2011

MOZ070-071-083-032215-
DENT MO-PHELPS MO-PULASKI MO-
437 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PULASKI...
NORTHWESTERN DENT AND PHELPS COUNTIES UNTIL 515 PM CDT...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEWBURG...OR 10 MILES WEST OF ROLLA...MOVING
EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ANUTT...DEVIL'S ELBOW...DOOLITTLE...EDGAR
SPRINGS...JEROME...LAKE SPRING...LECOMA...LENOX...NEWBURG...
NORTHEASTERN FORT LEONARD WOOD...NORTHWYE AND ROLLA.

INTERSTATE 44 BETWEEN MILE MARKERS 163 AND 186 WILL ALSO BE IMPACTED
BY THIS STORM.

LAT...LON 3775 9154 3759 9173 3780 9216 3801 9202
      3801 9197 3804 9195 3803 9193 3804 9191
      3794 9153
TIME...MOT...LOC 2137Z 284DEG 23KT 3790 9193

LINDENBERG
Local storm report, Jul 3, 5:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT SUN JUL 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             6 ESE FORT LEONARD WOOD 37.67N 92.05W
07/03/2011  E0.88 INCH       PULASKI            MO   PUBLIC

&&

JTK
Special weather statement, Jul 3, 5:48 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT SUN JUL 3 2011

MOZ066-077-032315-
BARTON MO-VERNON MO-
548 PM CDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARTON AND SOUTHERN
VERNON COUNTIES UNTIL 615 PM CDT...

AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF BRONAUGH...OR 10 MILES
SOUTHEAST OF FORT SCOTT...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRONAUGH...DEERFIELD...MILO...
MONTEVALLO...MOUNDVILLE...NEVADA AND SHELDON.

PEOPLE IN NORTHERN BARTON AND SOUTHERN VERNON COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3788 9461 3785 9408 3785 9407 3758 9408
      3765 9462
TIME...MOT...LOC 2248Z 273DEG 14KT 3773 9457

LINDENBERG
Local storm report, Jul 3, 5:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CDT SUN JUL 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             2 E GARLAND             37.73N 94.59W
07/03/2011  E0.75 INCH       VERNON             MO   LAW ENFORCEMENT

&&

BOXELL
Local storm report, Jul 3, 5:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 PM CDT SUN JUL 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             2 N ROBY                37.54N 92.14W
07/03/2011  E1.00 INCH       TEXAS              MO   911 CALL CENTER

&&

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:07 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair35 min
Jul 2, 7:14 PM CDTSevere Thunderstorm WarningSGFVernon35 min
Jul 2, 7:44 PM CDTSpecial Weather StatementSGFCedar31 min
Jul 2, 8:04 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair41 min
Jul 2, 8:20 PM CDTSevere Thunderstorm WarningSGFVernon55 min
Jul 3, 1:33 PM CDTSpecial Weather StatementSGFMorgan27 min
Jul 3, 2:05 PM CDTSpecial Weather StatementSGFMorgan25 min
Jul 3, 2:12 PM CDTSpecial Weather StatementSGFWebster33 min
Jul 3, 2:38 PM CDTSpecial Weather StatementSGFCamden37 min
Jul 3, 2:50 PM CDTSevere Thunderstorm WarningSGFCamden55 min
Jul 3, 2:52 PM CDTSevere Thunderstorm WarningSGFGreene32 min
Jul 3, 2:54 PM CDTAreal Flood AdvisorySGFGreene, Webster2 hr
Jul 3, 3:31 PM CDTSevere Thunderstorm WarningSGFGreene44 min
Jul 3, 3:36 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski39 min
Jul 3, 3:37 PM CDTAreal Flood AdvisorySGFGreene97 min
Jul 3, 3:39 PM CDTSevere Thunderstorm WarningSGFChristian28 min
Jul 3, 3:41 PM CDTSpecial Weather StatementSGFLaclede34 min
Jul 3, 3:50 PM CDTSpecial Weather StatementSGFMaries25 min
Jul 3, 4:05 PM CDTSpecial Weather StatementSGFPulaski25 min
Jul 3, 4:37 PM CDTSpecial Weather StatementSGFPhelps38 min
Jul 3, 5:08 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas27 min
Jul 3, 5:48 PM CDTSpecial Weather StatementSGFVernon27 min
Jul 3, 6:04 PM CDTSevere Thunderstorm WarningSGFDallas, Polk56 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.